# SDR USAA010520

- Difficulty date: May 8, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UNBEADED PRESSURE WEB APPROX 3 SQUARE FEET, BS 666 WL 55.  REINFORCING ANGLES INSTALLED PER SB 737-57-1234 AND EA 69561.  (M)
